# SDR DALA2022022201158

- Difficulty date: February 18, 2022
- Submitted: March 1, 2022
- Operation: Air carrier
- Aircraft: N581NW
- Make and model: Boeing 757351
- Aircraft serial: 32982
- Aircraft time: 66,812 hours, 22,244 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

'SUPPLEMENTAL INFORMATION' SHIP 5801 AFTER LH ENG DRAG FTG CLAMP-UP HOLES INSPECTION, FOLLOWING DAMAGES WERE FOUND: HOLE #1 SCRATCH ON SKIN AT 5 CLOCK POS.; HOLE #2 SCRATCH ON SKIN AT 1 CLOCK POS; HOLE #6 NICK ON FITTING AT 6 CLOCK POS; HOLE #7 SCRATCHES ON SKIN AT 7 CLOCK POS AND 12 CLOCK POS.; HOLE #8 SCRATCH ON SKIN AT 12 CLOCK POS. HOLE #9 SCRATCHES ON SKIN AT 4 CLOCK POS AND 11 CLOCK POS. IN REF TASK CARD. CORRECTIVE ACTION: SUMMARY OF NRC 00164: LH ENGINE DRAG FTG CLAMP-UP HOLE #1, HOLE #2 ; HOLE #6 ; HOLE #7 ; HOLE #8 ; HOLE #9 HOLE #11; HOLE #12; HOLE #13 ; HOLE #15 ; HOLE #16 ; HOLE #17 ; HOLE #18 WERE REPAIRED PER ER/A 585155-14AD REV. A SECTION III: PERMANENT REPAIR AND ETI-57-22-009 REV. 3. (2125961)
